# SDR SIMA992591

- Difficulty date: September 16, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N339SB
- Make and model: Saab 340B
- Aircraft serial: 340B339
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 1317
- Condition: Failed
- Location: Row 4a
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SBP - DURING PS-2 INSPECTION, FOUND OVERHEAD EMERGENCY LIGHT AT LOCATION 4A FAILED TO ILLUMINATE.  REMOVED AND REPLACED EMERGENCY LIGHT BULB IAW AMM 33-50-00.  OPERATIONAL CHECK GOOD.  (M)
